Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 473, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2011, 6:28 AM CDT for Dent County, Phelps County, Texas County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 6:28 AM CDT (11:28 UTC)
- Expired
- Aug 20, 2011, 7:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dent County, MO, Phelps County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 136 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS53 KSGF 201128
SVRSGF
MOC065-161-215-201230-
/O.NEW.KSGF.SV.W.0473.110820T1128Z-110820T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
NORTH CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 730 AM CDT.
* AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DOOLITTLE TO 5
MILES NORTH OF EDGAR SPRINGS TO 6 MILES WEST OF BEULAH...MOVING
EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...BEULAH...BUNKER...
DARIEN...DOOLITTLE...EDGAR SPRINGS...GLADDEN...HOWES MILL...
HOWES...JADWIN...JEROME...LAKE SPRING...LECOMA...LENOX...LICKING...
NEWBURG...SALEM...SLIGO...STONE HILL AND TURTLE.
INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 183 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3747 9202 3795 9202 3795 9152 3780 9152
3779 9131 3771 9130 3770 9126 3759 9126
3759 9131 3751 9131 3750 9126 3746 9120
TIME...MOT...LOC 1128Z 275DEG 36KT 3794 9180 3777 9183
3760 9194
WIND...HAIL 60MPH 0.75IN
$$
DSA3 follow-up statements
163
WWUS53 KSGF 201151
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 AM CDT SAT AUG 20 2011
MOC065-161-215-201230-
/O.CON.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
DENT MO-PHELPS MO-TEXAS MO-
651 AM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTH CENTRAL TEXAS...SOUTHERN PHELPS AND DENT COUNTIES...
AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
NORTH OF BANGERT TO ANUTT TO LICKING...MOVING EAST AT 35 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...BEULAH...DARIEN...
DOOLITTLE...EDGAR SPRINGS...GLADDEN...HOWES MILL...HOWES...JADWIN...
JEROME...LAKE SPRING...LECOMA...LENOX...LICKING...NEWBURG...SALEM...
SLIGO...STONE HILL AND TURTLE.
INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 183 WILL ALSO BE IMPACTED
BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3747 9202 3795 9202 3795 9152 3780 9152
3779 9131 3771 9130 3770 9126 3759 9126
3759 9131 3751 9131 3750 9126 3746 9120
TIME...MOT...LOC 1151Z 282DEG 29KT 3793 9152 3769 9165
3746 9180
WIND...HAIL 60MPH 1.00IN
$$
DSA143
WWUS53 KSGF 201214
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 AM CDT SAT AUG 20 2011
MOC161-201224-
/O.CAN.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
PHELPS MO-
714 AM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PHELPS COUNTY IS
CANCELLED...
&&
LAT...LON 3751 9188 3772 9173 3779 9156 3779 9134
3779 9131 3771 9130 3770 9126 3759 9126
3759 9131 3751 9130 3750 9126 3746 9121
TIME...MOT...LOC 1214Z 282DEG 29KT 3789 9129 3765 9142
3742 9157
$$
MOC065-215-201230-
/O.CON.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
DENT MO-TEXAS MO-
714 AM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN TEXAS AND DENT COUNTIES...
AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF SLIGO TO 5 MILES EAST OF SALEM TO 5 MILES SOUTH OF JADWIN...
MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...DARIEN...GLADDEN...HOWES
MILL...HOWES...JADWIN...LENOX...SALEM...SLIGO...STONE HILL AND
TURTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3751 9188 3772 9173 3779 9156 3779 9134
3779 9131 3771 9130 3770 9126 3759 9126
3759 9131 3751 9130 3750 9126 3746 9121
TIME...MOT...LOC 1214Z 282DEG 29KT 3789 9129 3765 9142
3742 9157
WIND...HAIL 60MPH <.50IN
$$
DSA836
WWUS53 KSGF 201231
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 AM CDT SAT AUG 20 2011
MOC065-215-201240-
/O.EXP.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
DENT MO-TEXAS MO-
731 AM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TEXAS AND DENT
COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3751 9188 3772 9173 3779 9156 3779 9134
3779 9131 3771 9130 3770 9126 3759 9126
3759 9131 3751 9130 3750 9126 3746 9121
TIME...MOT...LOC 1214Z 282DEG 29KT 3789 9129 3765 9142
3742 9157
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:47 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 20, 3:47 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 AM CDT SAT AUG 20 2011 .DISCUSSION... A COMPLEX OF THUNDERSTORMS CONTINUES TO ADVANCE EAST SOUTHEAST ACROSS NORTHWESTERN MISSOURI THIS MORNING. THIS AREA OF CONVECTION IS EXPECTED TO CONTINUE TO TRACK EAST SOUTHEAST ACROSS CENTRAL AND SOUTHERN MISSOURI THROUGH DAYBREAK. EARLIER...THESE STORMS WERE CAPABLE OF STRONG STRAIGHT LINE WINDS AND HAIL UP TO THE SIZE OF QUARTERS AND ARE STILL CAPABLE OF STRONG TO SEVERE STRAIGHT LINE WINDS. MAIN FORECAST CONCERN CONTINUES TO BE THE STORM MOTION AND TIMING OF THE MCS INTO THE FORECAST AREA. STORMS HAVE CONTINUED TO TAKE ON AN EAST SOUTHEAST TRACK THIS EVENING. THIS IS SUPPORTED BY SOUTHEASTWARD ORIENTED CORFIDI AND FORWARD PROPAGATING CORFIDI VECTORS. CONVECTION CONTINUES TO BE SLIGHTLY ELEVATED IN NATURE...AS THE STORMS MIGHT BE A LITTLE COLD POOL DOMINANT WITH ONLY APPROXIMATELY 15 TO 20 KTS OF 0-3 KM SHEAR AVAILABLE AND COLD POOL STRENGTH OF APPROXIMATELY 25 KTS. AS THE CONVECTION NEARS CENTRAL MISSOURI IT WILL LIKELY FOLLOW THE MORE SOUTHEASTWARD TRACK OF THE FORWARD PROPAGATING CORFIDI VECTORS GIVEN THE SLIGHTLY BETTER REGION OF INSTABILITY AND THE DECENT RIDGE OF HIGHER THETA E AIR EXTENDING INTO THE OZARKS. THE MAIN LINE SEGMENT CONTINUES TO SHOW SIGNS OF WEAKENING AS IT MOVES SOUTH HOWEVER AND IS MOST LIKELY DUE TO THE COLD POOL DOMINANCE. AS THE COMPLEX CONTINUES TO MOVE SOUTHEASTWARD IT WILL ENCOUNTER DECREASING 0-3 KM SHEAR VALUES. THIS WILL CONTINUE TO AID IN WEAKENING THE LINE AS IT MOVES INTO THE FORECAST AREA. WINDS ASSOCIATED WITH THIS LINE WILL CONTINUE TO BE STRONG UNDER THE STRONGEST PORTION OF THE LINE...BUT THE SEVERE WIND THREAT WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING. THE MCS WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS CENTRAL MISSOURI THROUGH DAY BREAK. WILL KEEP LIKELY POPS ACROSS THE FAR NORTHEASTERN COUNTIES THROUGH 12Z AS THE SYSTEM MOVES SOUTH SOUTHEAST ACROSS THE EASTERN OZARKS. WENT AHEAD AND KEPT CHANCE POPS ACROSS THE NORTHEAST FOR ANY DEVELOPMENT BEHIND THE MAIN LINE...MUCH LIKE FRIDAY MORNING. TEMPERATURES WILL ONCE AGAIN BE A CHALLENGE TODAY AS AREAS UNDER HEAVY CLOUD COVER FROM THIS MORNINGS MCS WILL BE SLOW TO WARM. AREAS MAINLY EAST OF THE HIGHWAY 65 CORRIDOR WILL SEE TEMPS RISE INTO THE UPPER 90S WITH LOWER 100S POSSIBLE ACROSS FAR SOUTHWESTERN MISSOURI. LOCATIONS TO THE EAST WILL BE THE ONES SLOW TO RECOVER WITH HIGHS FORECAST TO REACH THE MID 80S TO LOWER 90S. FOR THE REMAINDER OF THE WEEKEND INTO NEXT WEEK...MID AND LONG RANGE GUIDANCE CONTINUES TO SHOW DECENT AGREEMENT WITHIN THE LARGE SCALE PATTERNS. THE UPPER LEVEL RIDGE WILL REMAIN ORIENTED OVER THE INTER-MOUNTAIN WEST WITH A SLIGHTLY AMPLIFIED RIDGE AXIS OVER THE ROCKIES. THIS WILL KEEP PLAINS AND LOWER MISSOURI RIVER VALLEY REGIONS UNDER NORTHWEST FLOW THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL ALLOW A SERIES OF UPPER LEVEL WAVES TO MOVE THROUGH THE REGION NEARLY EVERY DAY...WITH EACH INTRODUCING A CHANCE FOR PRECIPITATION. TEMPERATURES WILL REMAIN FAIRLY CONSTANT...WITH HIGHS EACH DAY RISING INTO THE UPPER 80S TO LOWER 90S ACROSS THE EAST TO THE MID TO UPPER 90S ACROSS OUR WESTERN COUNTIES. WHILE LOWS EACH NIGHT WILL DROP INTO THE LOW TO MID 70S. KURTZ && .AVIATION... FOR THE 06Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS OVERNIGHT INTO SATURDAY WILL BE ON CONVECTION POTENTIAL. CONVECTION IS CURRENTLY PUSHING ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI LATE THIS EVENING. THIS ACTIVITY WILL SLIDE TO THE SOUTHEAST OVERNIGHT INTO SATURDAY MORNING. THE MAJORITY OF THIS ACTIVITY SHOULD REMAIN NORTH AND EAST OF THE TAFS SITES OVERNIGHT...BESIDES POSSIBLE KSGF WHERE THE WESTERN EDGE OF THIS ACTIVITY MAY CLIP THIS SITE AREA. ADDITIONAL STORMS MAY THEN BE POSSIBLE SATURDAY AFTERNOON AS A WEAK FRONTAL BOUNDARY SLIDES THROUGH THE AREA. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 5:54 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 554 AM CDT SAT AUG 20 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 554 AM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED HAIL RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST AND SOUTHEAST ACROSS CENTRAL MISSOURI THIS MORNING. THROUGH DAY BREAK THESE STORMS WILL CONTINUE ALONG A SOUTHEASTERLY TRACK INTO THE EASTERN OZARKS. THIS LINE CONTINUES TO SHOW SIGNS OF WEAKENING...HOWEVER STRONG TO SEVERE STRAIGHT LINE WIND GUSTS ARE STILL POSSIBLE...AND REMAINS THE MAIN SEVERE THREAT ASSOCIATED WITH THESE STORMS. THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING...PRIMARILY ACROSS THE EASTERN PORTION OF THE OUTLOOK AREA. ALONG WITH THUNDERSTORM CHANCES THIS AFTERNOON...HEAT INDICES WILL BE IN THE UPPER 90S TO LOWER 100S MAINLY EAST OF THE HIGHWAY 65 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FROM SUNDAY INTO NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF CENTRAL MISSOURI THROUGH 9 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) KURTZ
In the hours before
Local storm report, Aug 20, 5:26 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND GST GRAVOIS MILLS 38.31N 92.83W
08/20/2011 E50 MPH MORGAN MO PUBLIC
VOLUNTEER WEATHER OBSERVER ESTIMATED 40 TO 50 MPH WINDS.
SMALL HAIL ALSO NOTED BUT EXACT SIZE UNKNOWN.
&&
DSALocal storm report, Aug 20, 5:51 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND DMG BAGNELL 38.23N 92.60W
08/20/2011 MILLER MO COUNTY OFFICIAL
POWER LINES REPORTED DOWN IN THE WESTERN PORTION OF
MILLER COUNTY.
&&
DSALocal storm report, Aug 20, 5:59 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG LAKE OZARK 38.20N 92.64W
08/20/2011 CAMDEN MO COUNTY OFFICIAL
TREE DOWN ON THE MILLER AND CAMDEN COUNTY LINE. REPORT
VIA CAMDEN COUNTY 911.
&&
DSALocal storm report, Aug 20, 6:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 7 W VIENNA 38.19N 92.08W
08/20/2011 MARIES MO LAW ENFORCEMENT
TREE DOWN ON HWY 42.
&&
DSALocal storm report, Aug 20, 6:24 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND GST DOOLITTLE 37.94N 91.88W
08/20/2011 E70 MPH PHELPS MO LAW ENFORCEMENT
ESTIMATED 60 TO 70 MPH WINDS.
&&
DSALocal storm report, Aug 20, 6:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM TSTM WND GST DIXON 37.99N 92.09W
08/20/2011 M52.00 MPH PULASKI MO TRAINED SPOTTER
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:35 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 55 min |
| Aug 20, 4:15 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 60 min |
| Aug 20, 4:43 AM CDT | Special Weather Statement | SGF | Camden, Miller, Morgan | 62 min |
| Aug 20, 5:21 AM CDT | Special Weather Statement | SGF | Camden, Maries, Miller, Pulaski | 54 min |
| Aug 20, 5:23 AM CDT | Special Weather Statement | SGF | Camden, Maries, Miller, Pulaski | 52 min |
| Aug 20, 5:46 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 59 min |
| Aug 20, 7:10 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 65 min |
| Aug 20, 5:20 PM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| Aug 20, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 65 min |
| Aug 20, 5:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 39 min |
| Aug 20, 6:27 PM CDT | Special Weather Statement | SGF | Ozark | 33 min |
| Aug 20, 6:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.